Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Passing drops of blood after urine due to prostate infection, again coming up after treatment?

i had a drop of bloods after urine passed and my sermons contains also bloods. It was started on 2002 and consulted doctor, after checking through scanning, Systoscopy and found that there is an infection on my prostrate and took medicine and examined the infection. It was cured and now it is started again slowly. Now i am 43 year old. Awaiting your valued feedback.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

Welcome to Healthcare Magic.

I appreciate your efforts for medical consultation in so much distress.
Well prostatitis can recur or it could be some other problem this time because blood in urine cannot be taken lightly….u will have to undergo some investigations to reach diagnosis…first and foremost u will have to get semen examination and culture and sensitivity… this will tell you about the infection and guide you for the therapy…at the same time you will have to get serum PSA and USG KUB and prostate done to rule out various other conditions related to the symptoms…..

Wish you good health.

Answered: Thu, 27 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor